본문 바로가기
KERD
논문KCI 등재

LIPSCHITZ AND ASYMPTOTIC STABILITY OF PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

3

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The present paper is concerned with the notions of Lipschitz and asymptotic for perturbed functional differential system knowing the corresponding stability of functional differential system. We investigate Lipschitz and asymptotic stability for perturbedfunctional differential systems. The main tool used is integral inequalities of the Bihari-type, and all that sort of things.

Abstract

The present paper is concerned with the notions of Lipschitz and asymptotic for perturbed functional differential system knowing the corresponding stability of functional differential system. We investigate Lipschitz and asymptotic stability for perturbedfunctional differential systems. The main tool used is integral inequalities of the Bihari-type, and all that sort of things.

참고문헌 (16)

  1. V.M. Alekseev, "An estimate for the perturbations of the solutions of ordinary differential equations", Vestn. Mosk. Univ. Ser. I. Math. Mekh. (Russian), 2, pp.28~36 (1961)
  2. F. Brauer, "Perturbations of nonlinear systems of differential equations, II", J. Math. Anal. Appl, 17, pp.418~434 (1967)
  3. F. Brauer, "Perturbations of nonlinear systems of differential equations, III", J. Math. Anal. Appl, 31, pp.37~48 (1970)
  4. F. Brauer, "Perturbations of nonlinear systems of differential equations, IV", J. Math. Anal. Appl, 37, pp.214~222 (1972)
  5. S.K. Choi, "h-stability for nonlinear perturbed systems", Ann. of Diff. Eqs, 11, pp.1~9 (1995)
  6. S.K. Choi, "Lipschitz and exponential asymptotic stability for nonlinear functional systems", Dynamic Systems and Applications, 6, pp.397~410 (1997)
  7. S.K. Choi, "Lipschitz stability for nonlinear functional differen-tial systems", Far East J. Math. Sci(FJMS), 15, pp.689~708 (1999)
  8. F.M. Dannan, "Lipschitz stability of nonlinear systems of differential sys-tems", J. Math. Anal. Appl, 113, pp.562~577 (1986)
  9. S. Elaydi, "Exponentially asymptotically stable dynamical systems", Appl. Anal, 25, pp.243~252 (1987)
  10. P. Gonzalez, "Stability properties of the solutions of the nonlinear functional differential systems", J. Math. Anal. Appl, 181, pp.562~573 (1994)
  11. 구윤회, "LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 21(1), pp.11~21 (2014), 한국수학교육학회
  12. 구윤회, "BOUNDEDNESS IN THE PERTURBED DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 20(3), pp.223~232 (2013), 한국수학교육학회
  13. 구윤회, "Uniform Lipschitz and asymptotic stability for perturbed differential systems", 충청수학회지, 26(4), pp.831~842 (2013), 충청수학회[DOI]
  14. 구윤회, "h-stability of the nonlinear perturbed differential systems via t_∞-similarity", 충청수학회지, 24(4), pp.695~702 (2011), 충청수학회
  15. V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol.I" (1969), Academic Press
  16. B.G. Pachpatte, "A note on Gronwall-Bellman inequality", J. Math. Anal. Appl, 44, pp.758~762 (1973)

관련 논문AI추천

이 간행물의 다른 논문 (7건)